Eigenvalue estimates for Schrodinger operators with complex potentials

File Description SizeFormat 
LS2009AprCMP.pdfAccepted version247.66 kBAdobe PDFView/Open
Title: Eigenvalue estimates for Schrodinger operators with complex potentials
Authors: Laptev, A
Safronov, O
Item Type: Journal Article
Issue Date: 31-Jul-2009
Date of Acceptance: 8-Jun-2009
URI: http://hdl.handle.net/10044/1/31333
DOI: http://dx.doi.org/10.1007/s00220-009-0883-4
ISSN: 1432-0916
Publisher: Springer Verlag
Start Page: 29
End Page: 54
Journal / Book Title: Communications in Mathematical Physics
Volume: 292
Issue: 1
Copyright Statement: © Springer-Verlag 2009. The final publication is available at Springer via http://dx.doi.org/10.1007/s00220-009-0883-4
Keywords: Science & Technology
Physical Sciences
Physics, Mathematical
Physics
PHYSICS, MATHEMATICAL
BOUND-STATES
Mathematical Physics
0105 Mathematical Physics
0206 Quantum Physics
0101 Pure Mathematics
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons